Affordable Access

An interpolation theorem in toric varieties

Authors
Publication Date
Disciplines
  • Mathematics

Abstract

An interpolation theorem in toric varieties AN N A L E S D E L’INSTI T U T F O U R IE R ANNALES DE L’INSTITUT FOURIER Martin WEIMANN An interpolation theorem in toric varieties Tome 58, no 4 (2008), p. 1371-1381. <http://aif.cedram.org/item?id=AIF_2008__58_4_1371_0> © Association des Annales de l’institut Fourier, 2008, tous droits réservés. L’accès aux articles de la revue « Annales de l’institut Fourier » (http://aif.cedram.org/), implique l’accord avec les conditions générales d’utilisation (http://aif.cedram.org/legal/). Toute re- production en tout ou partie cet article sous quelque forme que ce soit pour tout usage autre que l’utilisation à fin strictement per- sonnelle du copiste est constitutive d’une infraction pénale. Toute copie ou impression de ce fichier doit contenir la présente mention de copyright. cedram Article mis en ligne dans le cadre du Centre de diffusion des revues académiques de mathématiques http://www.cedram.org/ Ann. Inst. Fourier, Grenoble 58, 4 (2008) 1371-1381 AN INTERPOLATION THEOREM IN TORIC VARIETIES by Martin WEIMANN Abstract. — In the spirit of a theorem of Wood, we give necessary and suffi- cient conditions for a family of germs of analytic hypersurfaces in a smooth pro- jective toric variety X to be interpolated by an algebraic hypersurface with a fixed class in the Picard group of X. Résumé. — Dans la lignée d’un théorème de Wood, on donne des conditions nécessaires et suffisantes pour qu’une famille de germes d’hypersurfaces analytiques d’une variété torique projective lisse X s’interpole par une hypersurface algébrique de classe de Picard donnée. 1. Introduction Let X be a compact algebraic variety over C. We are interested in the following problem: Let V1, . . . , VN be a collection of germs of smooth analytic hypersurfaces at pairwise distincts smooth points p1, . . . , pN of X, and fix α in the Picard group Pic(X) of X. When does there exist an algebraic hypersurface V˜ ⊂ X with class α cont

There are no comments yet on this publication. Be the first to share your thoughts.